# SDR RAIA00311285

- Difficulty date: November 10, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 12,539 hours, 11,415 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5321-PIT- THRUST REVERSER DISAGREE RT SIDE.  MAINTENANCE DEFERRED NR 2 THRUST REVERSER PER MEL 78-30-00.  SUBSEQUENTLY CLEARED DMI BY ADJUSTING UPPER AND LOWER DOOR ACTUATOR READING.
